Species Taxonomy, Phylogeny, and Biogeography of the Brontotheriidae (Mammalia
(Perissodactyla)
Bibliographic Data
| ID | 24219290 |
|---|---|
| Authors | Matthew C Mihlbachler (0009-0009-8165-376X) |
| Year | 2008 |
| Volume | 311 |
| Issue | 1 |
| Pages | 1 |
| Publication date | 2008-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Bulletin of the American Museum of Natural History (BOOK_SERIES) |
| Journal identifiers | ISSN: 0003-0090 • E-ISSN: 1937-3546 |
| Publisher | American Museum of Natural History (BioOne sponsored) (PUBLISHER) |
| DOI | 10.1206/0003-0090(2008)501[1:stpabo]2.0.co;2 |
| Language | EN |
| References cited | 91 |
| Highly cited | No |
|---|